List of citations in Numdam for : Asymptotics and stability for global solutions to the Navier-Stokes equations

Annales de l'Institut Fourier, Volume 53 (2003) no. 5, p. 1387-1424

Lucà, Renato

Journées équations aux dérivées partielles, (2015), article no. 5, 14 p.

Chemin, Jean-Yves; Planchon, Fabrice

Bulletin de la Société Mathématique de France, Volume 140 (2012) no. 4, p. 583-597


Koch, Gabriel S.

Journées équations aux dérivées partielles, (2010), article no. 12, 13 p.

Chemin, Jean-Yves; Gallagher, Isabelle

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, p. 599-624